# SDR CALA0200333

- Difficulty date: June 8, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N83872
- Make and model: Doug DC-9-82
- Aircraft serial: 49120
- Aircraft time: 58,548 hours, 36,739 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Out Of Rig
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE TAIL CONE DID NOT DROP WHEN USING AFT CABIN DOOR TAIL CONE EMERGENCY RELEASE.  THE TAIL CONE CABLES WERE ADJUSTED IAW MM 53-53-00.
